Alert archive / Florida / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 166, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 9, 2022, 12:35 PM CDT for Geneva County, Alabama; Holmes County, Walton County, Florida. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2022, 12:35 PM CDT (17:35 UTC)
- Expired
- Jun 9, 2022, 1:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Geneva County, AL, Holmes County, FL, Walton County, FL
The radar
The Eglin Afb radar (KEVX), 48 km from the middle of the area, began a volume at 17:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 1:08 PM CDT | TSTM WND DMG | 1 Wnw Hickory Hill, FL | TREES DOWN AND MANY POWER OUTAGES NORTHEAST OF PONCE DE LEON. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.6 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1539 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 649 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
652
WUUS52 KTAE 091735
SVRTAE
ALC061-FLC059-131-091815-
/O.NEW.KTAE.SV.W.0166.220609T1735Z-220609T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
1235 PM CDT Thu Jun 9 2022
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
Southwestern Geneva County in southeastern Alabama...
Northwestern Walton County in the Panhandle of Florida...
Northwestern Holmes County in the Panhandle of Florida...
* Until 115 PM CDT.
* At 1234 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southwest of Samson to 9 miles southeast of
Laurel Hill, moving southeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
De Funiak Springs, Eglin Air Force Base, Union, Liberty, Oakwood
Hills, Cluster Springs, Gaskin, Alpine Heights, Cerrogordo,
Darlington, Arrant Settlement, De Funiak Spring Airport, Glendale,
Pleasant Ridge, Center Ridge, Hickory Hill, Izagora, New Harmony,
Piney Grove and Mossy Head.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3099 8623 3099 8619 3102 8619 3105 8613
3088 8575 3063 8624 3085 8639 3091 8639
TIME...MOT...LOC 1734Z 304DEG 20KT 3101 8610 3086 8635
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
73-YOUNG1 follow-up statement
930
WWUS52 KTAE 091750
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
1250 PM CDT Thu Jun 9 2022
ALC061-091759-
/O.CAN.KTAE.SV.W.0166.000000T0000Z-220609T1815Z/
Geneva AL-
1250 PM CDT Thu Jun 9 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GENEVA COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3092 8621 3099 8604 3088 8575 3063 8624
3085 8639 3089 8639
TIME...MOT...LOC 1749Z 299DEG 19KT 3097 8588 3081 8637
$$
FLC059-131-091815-
/O.CON.KTAE.SV.W.0166.000000T0000Z-220609T1815Z/
Walton FL-Holmes FL-
1250 PM CDT Thu Jun 9 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR NORTHWESTERN WALTON AND NORTHWESTERN HOLMES COUNTIES...
At 1249 PM CDT, severe thunderstorms were located along a line
extending from near Geneva to 12 miles southeast of Laurel Hill,
moving southeast at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
De Funiak Springs, Eglin Air Force Base, Union, Liberty, Oakwood
Hills, Cluster Springs, Alpine Heights, Cerrogordo, Darlington,
Arrant Settlement, De Funiak Spring Airport, Glendale, Pleasant
Ridge, Center Ridge, Hickory Hill, Izagora, New Harmony, Piney Grove,
Mossy Head and Caney Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3092 8621 3099 8604 3088 8575 3063 8624
3085 8639 3089 8639
TIME...MOT...LOC 1749Z 299DEG 19KT 3097 8588 3081 8637
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
73-YOUNGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 10:50 AM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jun 9, 10:50 AM CDT, 1 hour 45 minutes before
Area Forecast Discussion National Weather Service Tallahassee FL 1150 AM EDT Thu Jun 9 2022 .UPDATE... Shower and storm coverage has decreased over the last two hours but is expected to ramp back up throughout the afternoon, PoPs were nudged up a little to reflect this. Otherwise, no major updates appear necessary to the forecast. && .PREV DISCUSSION [635 AM EDT]... .NEAR TERM [Through Tonight]... With northwest flow established through the mid levels across our region, small influxes of shortwave vorticity maxima disturbances are forecast to push southeastward into our area today, with a main vorticity maxima expected later this afternoon. This will set up decent forcing for ascent across our area this afternoon and evening, which will aid in shower and thunderstorm development. There is still some uncertainty with possible showers and thunderstorms developing early this morning across SE Alabama and the Florida Panhandle. Recent runs of the HRRR have really downplayed the development of these showers and thunderstorms this morning; however, some shower and thunderstorms have started to develop across south central Alabama, which could still make it into the area later this morning. These early morning showers and thunderstorms will likely only produce brief gusty winds and some heavy rainfall. The biggest threat today will be the storms in the afternoon and evening, which are the storms that SPC has given us a marginal risk for (level 1 of 5). With sufficient daytime heating later this afternoon, MLCAPE values are currently forecast to be over 3000 J/Kg across the Florida Panhandle and Big Bend. These values drop off the farther north you go into SE Alabama and SW Georgia. On top of the CAPE values, there are also 900-1000 J/Kg of DCAPE across this same region. Storms will likely become cold pool dominant later this afternoon and evening given the lack of vertical wind shear, but with instability levels this high coupled with high DCAPE values and PW values near 2 inches, thunderstorms that do develop will likely have strong downbursts. Any strong downbursts that do develop will likely be able to produce strong to severe wind gusts. Outside of the threat for strong thunderstorms this afternoon, high temperatures today are forecast to be in the low 90s areawide, while low temperatures are forecast to fall into the low 70s. .SHORT TERM [Friday Through Saturday]... Active pattern continues on Friday and Saturday with northwest flow aloft and a nearby frontal boundary. This will allow for one or more Mesoscale Convective Complexes to impact the region. Meanwhile, convection is also likely with the sea-breeze front, which will remain closer to I-10 given the westerly low-level flow. PoPs are above climatology each day, up to 60-70 pct. Isolated severe storms are possible, with damaging winds and hail. PWATs also increase to around 2 inches, so localized flooding is possible. Temperatures will be near average. Along the Gulf Beaches, the rip current risk is forecast to be high on Saturday with surf heights around 3 ft. .LONG TERM [Saturday Night Through Thursday]... Deep layer ridging builds into the region late this weekend through mid-week. Depending on how the ridge sets up, will need to monitor any Mesoscale Convective Complexes making a run at the region. Otherwise, expect PoPs closer to climo with convection more sea-breeze driven. The main story will be building heat, with highs well into the 90s next week. Heat Index values between Monday and Thursday are expected to be around 100 to around 105 degrees each day. This will be dangerous to vulnerable populations and those not that are not acclimated to the heat. The rip current risk is forecast to remain high on Sunday at the Gulf Beaches. .AVIATION... [Through 12Z Friday] Showers and thunderstorms have developed around DHN,and ABY this morning, but thus far have not impacted the terminals yet. Expect the line of storms just moving into Coffee county to possibly impact DHN in the next hour or two. These shower and thunderstorms will have the ability to produce brief restrictions of MVFR to LIFR levels. Outside of these restrictions, all terminals are expected to remain at VFR levels. The initial wave of showers and thunderstorms look to dissipate or weaken slightly before instability builds through the afternoon hours and once again develop across the region. These showers and thunderstorms will likely be more robust, with strong wind shifts likely. These showers and thunderstorms will be able to produce MVFR to LIFR restrictions once again, but at all terminals through the afternoon and evening hours. Any thunderstorm activity should diminish by 03 UTC on Friday where VFR conditions should remain for the rest of the TAF period. .MARINE... Southwest winds will remain elevated in the 15 to 20 knot range through early next week with a frontal boundary just north of the coastal waters. This will result in wave heights between 2 and 4 feet. Small Craft Operators Should Exercise Caution. Showers and thunderstorms will result in locally higher winds and seas. .FIRE WEATHER... Strong westerly transport winds around 15-20 mph today will lead to high dispersions through the afternoon and early evening hours. Widespread showers and thunderstorms are forecast today, which will potentially lead to extreme wind shifts and abrupt gusts of wind today. Outside of these concerns, there are no other fire weather concerns today as minimum RH values will be in the upper 50s for inland locations, and near 70 for coastal areas. .HYDROLOGY... Above normal precipitation is expected to continue through Saturday Night over Southeast AL, the FL Big Bend and Panhandle, where rainfall amounts may approach 2.5 inches. Isolated higher amounts around 5 inches are possible in the FL Panhandle and Big Bend. In addition to flooding of poor drainage areas, this may result in isolated flash flooding if the higher amounts fall in a short period of time. For Sunday through Thursday, precip amounts should be closer to average, with more typical summertime sea-breeze convection expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested. However, spotters are always encouraged to safely report significant weather conditions when they occur (while following all local, state, and CDC guidelines) by calling the office or tweeting us @NWSTallahassee. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 91 71 91 72 91 / 60 40 60 40 70 Panama City 88 74 88 74 86 / 50 30 50 40 60 Dothan 89 70 91 70 89 / 60 30 50 40 60 Albany 92 71 94 72 92 / 60 30 30 40 60 Valdosta 91 71 91 71 91 / 70 40 40 30 70 Cross City 92 73 90 73 90 / 30 40 70 40 70 Apalachicola 88 75 87 75 86 / 20 40 50 40 60 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && UPDATE...Oliver NEAR TERM...Bunker SHORT TERM...LF LONG TERM...LF AVIATION...Bunker MARINE...LF FIRE WEATHER...Bunker HYDROLOGY...LF
In the hours before
Special weather statement, Jun 9, 9:14 AM CDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1014 AM EDT Thu Jun 9 2022
ALZ067-GAZ121-091500-
Henry AL-Clay GA-
1014 AM EDT Thu Jun 9 2022
...Strong thunderstorms will impact portions of northern Henry and
northwestern Clay Counties through 1100 AM EDT/1000 AM CDT/...
At 1013 AM EDT/913 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 6 miles north of Fort
Gaines to near Abbeville. Movement was east at 10 mph.
HAZARD...Pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Abbeville, Fort Gaines, Days Crossroads, Shorterville, Walter F.
George Lock And Dam, Walter F George Lake, Standleys Store, Otho,
Watson Crossroads, Double Bridges, Graball, Screamer, Bagby State
Park, Thomas Mill Creek, Lawrenceville, Abbeville Municipal A/P,
Willis Crossroads and Fort Gaines-Clay Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3171 8495 3153 8510 3161 8537 3176 8508
TIME...MOT...LOC 1413Z 274DEG 9KT 3172 8509 3163 8526
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
KRSpecial weather statement, Jun 9, 11:22 AM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1222 PM EDT Thu Jun 9 2022
FLZ012>014-112-091700-
Coastal Bay FL-Inland Bay FL-Calhoun FL-Inland Gulf FL-
1222 PM EDT Thu Jun 9 2022
...A strong thunderstorm will impact portions of northwestern Gulf,
east central Bay and southwestern Calhoun Counties in the Panhandle
of Florida through 100 PM EDT/NOON CDT/...
At 1222 PM EDT/1122 AM CDT/, Doppler radar was tracking a strong
thunderstorm near Callaway, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Panama City, Lynn Haven, Callaway, Springfield, Hiland Park, Parker,
Cedar Grove, Brannonville, Bay Harbor, College Station and Millville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3013 8565 3026 8562 3026 8532 3005 8533
TIME...MOT...LOC 1622Z 280DEG 12KT 3019 8554
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
73-YOUNGSpecial weather statement, Jun 9, 11:38 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1238 PM EDT Thu Jun 9 2022
FLZ018-019-GAZ159-160-091730-
Inland Jefferson FL-Madison FL-Brooks GA-Lowndes GA-
1238 PM EDT Thu Jun 9 2022
...Strong thunderstorms will impact portions of northeastern
Jefferson, northern Madison, southwestern Lowndes and southeastern
Brooks Counties through 130 PM EDT...
At 1238 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles south of Quitman to 6 miles southeast
of Monticello. Movement was east at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Madison, Lake Park, Greenville, Aucilla, Cherry Lake, Hamburg,
Pinetta, I-75 At Exit 5, Lovett, Nankin, Empress, Hanson and
Ashville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3063 8324 3063 8328 3059 8326 3038 8337
3047 8389 3070 8362 3068 8321
TIME...MOT...LOC 1638Z 274DEG 24KT 3065 8361 3050 8378
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
73-YOUNGSpecial weather statement, Jun 9, 12:12 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1212 PM CDT Thu Jun 9 2022
ALZ068-FLZ007-009-091800-
Geneva AL-Holmes FL-North Walton FL-
1212 PM CDT Thu Jun 9 2022
...Strong thunderstorms will impact portions of southwestern Geneva,
northwestern Walton and northwestern Holmes Counties through 100 PM
CDT...
At 1212 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northeast of Florala to near Laurel
Hill. Movement was southeast at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
De Funiak Springs, Eglin Air Force Base, Liberty, Paxton, Pond Creek,
Oakwood Hills, Cluster Springs, Gaskin, Alpine Heights, Darlington,
Glendale, New Harmony, Piney Grove, Mossy Head, Caney Creek, Gordon,
Hacoda, Fox Hill, Leonia and Sand Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3099 8639 3099 8619 3116 8619 3099 8588
3070 8621 3071 8628 3077 8639
TIME...MOT...LOC 1712Z 301DEG 21KT 3111 8624 3092 8648
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
73-YOUNGSpecial weather statement, Jun 9, 12:23 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1223 PM CDT Thu Jun 9 2022
FLZ010-012-013-091815-
Inland Bay FL-Calhoun FL-Washington FL-
1223 PM CDT Thu Jun 9 2022
...A strong thunderstorm will impact portions of northeastern Bay,
northwestern Calhoun and southeastern Washington Counties in the
Panhandle of Florida through 115 PM CDT...
At 1223 PM CDT, Doppler radar was tracking a strong thunderstorm 16
miles northeast of Lynn Haven, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Moose Pond, Clarksville, Red Oak, Abe Springs, Fountain, Singer Road,
Saunders, Chipola, Gainer Spring, Bennett, Youngstown, Frink, Porter
Lake and Blountstown Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3051 8558 3053 8511 3033 8513 3037 8554
3038 8556 3038 8558
TIME...MOT...LOC 1723Z 271DEG 26KT 3044 8549
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
73-YOUNGSpecial weather statement, Jun 9, 12:27 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
127 PM EDT Thu Jun 9 2022
GAZ160-091745-
Lowndes GA-
127 PM EDT Thu Jun 9 2022
...A strong thunderstorm will impact portions of south central
Lowndes County through 145 PM EDT...
At 127 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lake Park, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lake Park, Dasher, I-75 At Exit 5 and Twin Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3077 8314 3072 8313 3063 8314 3063 8323
3077 8324 3080 8313
TIME...MOT...LOC 1727Z 267DEG 22KT 3071 8316
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
73-YOUNGThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 5:15 AM CDT | Special Weather Statement | TAE | Coffee | 60 min |
| Jun 9, 7:13 AM CDT | Special Weather Statement | TAE | Coffee, Dale | 32 min |
| Jun 9, 7:59 AM CDT | Special Weather Statement | TAE | Houston | 46 min |
| Jun 9, 11:22 AM CDT | Special Weather Statement | TAE | Bay | 38 min |
| Jun 9, 11:37 AM CDT | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 4 days |
| Jun 9, 11:38 AM CDT | Special Weather Statement | TAE | Madison | 52 min |
| Jun 9, 12:12 PM CDT | Special Weather Statement | TAE | Holmes | 48 min |
| Jun 9, 12:23 PM CDT | Special Weather Statement | TAE | Calhoun | 52 min |
| Jun 9, 12:41 PM CDT | Special Weather Statement | TAE | Madison | 49 min |
| Jun 9, 12:58 PM CDT | Severe Thunderstorm Warning | TAE | Bay, Holmes, Jackson, Walton, Washington | 47 min |
| Jun 9, 1:37 PM CDT | Special Weather Statement | TAE | Washington | 38 min |
| Jun 9, 1:42 PM CDT | Special Weather Statement | TAE | Walton | 48 min |
| Jun 9, 1:44 PM CDT | Special Weather Statement | TAE | Taylor | 46 min |
| Jun 9, 1:58 PM CDT | Special Weather Statement | TAE | Calhoun, Jackson | 47 min |
| Jun 9, 2:10 PM CDT | Special Marine Warning | TAE | 95 min | |
| Jun 9, 2:13 PM CDT | Special Weather Statement | TAE | Bay | 47 min |
| Jun 9, 2:20 PM CDT | Special Weather Statement | TAE | Jefferson | 40 min |
| Jun 9, 3:10 PM CDT | Special Weather Statement | TAE | Taylor | 50 min |
| Jun 9, 3:28 PM CDT | Special Weather Statement | TAE | Jefferson | 47 min |
| Jun 9, 3:44 PM CDT | Special Weather Statement | TAE | Wakulla | 31 min |
| Jun 9, 4:29 PM CDT | Special Marine Warning | TAE | 46 min | |
| Jun 9, 5:12 PM CDT | Special Weather Statement | TAE | Madison | 48 min |
| Jun 9, 5:16 PM CDT | Special Weather Statement | TAE | Taylor | 44 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2022Severe Thunderstorm Warnings in Alabama, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.